Nimesulide 100 Mg + Paracetamol 325 Mg + Phenylephrine Hydrochloride 10 Mg + Caffeine (Anhydrous) 25 Mg
AFTERCOLD N: Nimesulide 100 mg + Paracetamol 325 mg + Phenylephrine 10 mg + Caffeine 25 mg is made in 10*10 blister packing. This is a remedy useful for fever because of colds, and body aches. Therefore, it addresses the symptoms associated with sneezing, runny nose, and nose congestion.
Nimesulide + Paracetamol + Phenylephrine + Caffeine + Cetirizine is a combination of five medicines that relieve aches and fever due to cold. Paracetamol works as a pain reliever and helps reduce the fever. Paracetamol blocks certain chemical messengers produced in the brain that result in fever & pain. Decongestant phenylephrine relieves nasal congestion or stuffiness by restricting the small blood vessels. Nimesulide is a non-steroidal anti-inflammatory drug (NSAID). Nimesulide functions to block chemical messengers that result in pain and inflammation. Caffeine is a stimulant. It enhances activity in the nervous system and brain. It elevates the flow of adrenaline & cortisol. It helps to refresh your mind and creates concentration.
AFTERCOLD N: Nimesulide 100 mg + Paracetamol 325 mg + Phenylephrine 10 mg + Caffeine 25 mg tablet is indicated for the treatment of comfortable breathing, is Safe & effective in the common cold & flu, Prevents allergic rhinitis/sneezing, and relieves nasal & sinus congestion.
The normal dose is twice a day. The dosage for children is 5 mg/kg of body weight in 2 or 3 divided doses. This is the usual dosage recommended in most common cases of treatment. Remember that every patient and their case is different, so the dosage may vary depending on the disease, route of administration, age of the patient, and medical history.
A few patients feel Headache, Nausea, Diarrhea, Vomiting, Sleepiness, Dryness in the mouth, Allergic reaction, Restlessness, Fatigue, and Dizziness. Please consult your treating doctor.
Do not take this tablet if you are allergic to pain relievers. Not recommended for use in children, people with liver disease, heart disease, or stomach ulcers/bleeding problems. This medication may be associated with a small increase in the risk of heart attack (myocardial infarction). Avoid drinking alcohol as it can damage your liver and cause increased side effects while taking this medicine. If your pain, inflammation, and fever symptoms do not go away after ten days, consult your doctor.